# SDR EISA96104

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2731 · Elevator Tab Control System
- Part: Counterweight
- Condition: Delamination
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB BOB WEIGHTS HAVE DELAMINATION.  APPLIED FIBERGLASS OVERLAY PER SRM 51-40-06.  (X)
